# SDR NACA2025050700002

- Difficulty date: May 7, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTED HOLES (4EA) FOUND ON STA 400 FRAME REPAIR.
